Effect of disorder on a Pomeranchuk instability. / Ho, A. F.; Schofield, A. J.

In: Europhysics Letters, Vol. 84, No. 2, 27007, 14.10.2008.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Article number27007
Number of pages5
JournalEurophysics Letters
Volume84
Issue number2
DOIs
Publication statusPublished - 14 Oct 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 377603